# SDR DALA2024020601615

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,259 hours, 30,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 L2 DOOR WOULD NOT CLOSE PROPERLY. CORRECTIVE ACTION: DOOR HINGE COVER READJUSTED, OPS CHK OK. (4605572)
